# SDR TSAA0529014

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Seal
- Condition: Leaking
- Location: Hydraulic Pump
- Component: Hydraulic Pump
- Component part number: 793T1005
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT 104, HNL-KOA:  LOST A SYSTEM HYDRAULICS DURING CLIMB-OUT.  RETURNED TO HNL.  FLAPS WOULD NOT EXTEND TO 15 USING ALTERNATE FLAP SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP DUE TO INPUT SHAFT SEAL LEAKING PER AMM 29-11-31.  OPS AND LEAK CHECK GOOD.  MAINTENANCE REMOVED AND REPLACED THE FLAP ALTERNATE DRIVE UNIT.  OPERATIONAL AND LEAK CHECK GOOD PER MM 27-51-241.  AIRCRAFT RETURNED TO SERVICE.
